MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MICROBORE BI-FUSE EXTENSION SET, 2 IV CO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9265
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: one sample was received for quality investigation.The customers complaint of component damage was not verified by visual inspection.Inspection of the sample indicates that one of the microbore connectors separated from the assembly.The microbore connector was not returned with the assembly and therefore damage to the connection could not be verified.A device history record review could not be performed on model mz9265 because a lot number was not provided by the customer.The root cause for the separation is a lack of solvent on the tubing causing the tubing to separate from the luer connection.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.The root cause for the separation is a lack of solvent on the tubing causing the tubing to separate from the luer connection.
 
Event or Problem Description
It was reported that the microbore bi-fuse extension set, 2 iv co experienced component separation.The following information was provided by the initial reporter: material #: mz9265 batch/lot # unknown.Recently i have had two nurses bring me two different products that were in use on patients failed.One is the tri-fuse connector, one of the ends came off (broken below luer).The other is the 0.2 micron filter set, low sorb, which was leaking at the filter.

Brand Name
MICROBORE BI-FUSE EXTENSION SET, 2 IV CO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11168345
Report Number9616066-2021-50042
Device Sequence Number3581490
Product Code FPA
UDI-Device Identifier10885403240775
UDI-Public10885403240775
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9265
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1